# SDR CALA0300345

- Difficulty date: June 30, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTTOM SURFACE OF R-2 DOOR THRESHOLD WEB CORRODED AT STA 986.5 TO 990.  THE LOWER SILL WEB WAS REMOVED AND REPLACED IAW SRM 51-40-02.
